Expansions for spherical functions on noncompact symmetric spaces

Robert J. Stanton Institute for Advanced Study, Princeton, USA Peter A. Tomas University of Chicago, Chicago, USA

TBD mathscidoc:1701.331529

Acta Mathematica, 140, (1), 251-276, 1977.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:46 uploaded by actaadmin ] [ 237 downloads ] [ 0 comments ] [ Cited by 51 ]
@inproceedings{robert1977expansions,
  title={Expansions for spherical functions on noncompact symmetric spaces},
  author={Robert J. Stanton, and Peter A. Tomas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246033117238},
  booktitle={Acta Mathematica},
  volume={140},
  number={1},
  pages={251-276},
  year={1977},
}
Robert J. Stanton, and Peter A. Tomas. Expansions for spherical functions on noncompact symmetric spaces. 1977. Vol. 140. In Acta Mathematica. pp.251-276. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203246033117238.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved